# SDR DATA200700009

- Difficulty date: November 17, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N601A
- Make and model: Stbros SD360200
- Aircraft serial: SH3623
- Aircraft time: 29,825 hours, 38,364 cycles
- Engine: Pwa PT6A65R
- Engine time: 26,581 hours, 34,521 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3033265
- Condition: Broken
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WITH ABOUT 500' TO TOUCHDOWN THE LEFT ENGINE WENT INTO FEATHER (NO INDICATION ON CWP).  ALL ENGINE INSTRUMENTS WERE NORMAL EXCEPT TORQUE AT 0 LBS.  TORQUE WAS SET BETWEEN 500-1000 LBS.  UPON TOUCHDOWN, LEFT ENGINE CAME OFF  FEATHER AND RETURNED TO NORMAL.  AFTER EXITING THE RUNWAY, PILOT NOTICED OIL PRESSURE DROPPING.  AS THE PILOT SHUTDOWN THE LEFT ENGINE ON THE TAXIWAY THE "OIL L" ANNUNCIATOR LIGHT INDICATED ON THE CWP.
